MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381533
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on 17 march, 2021.Medwatch report # mw5099327.Report source other: medwatch report.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that insyte autoguard winged pnk 20ga x 1.0in had a needle retraction failure.This occurred on 2 occasions.The following information was provided by the initial reporter: material no: 381533 batch no: 0119490.It was reported via medwatch report that two needles failed to fully retract.Event description per medwatch report states: two 20 gauge autoguard winged ivs - the needle did not completely retract on both.No injury within event.Report id# (b)(4).
 
Additional Manufacturer Narrative
Investigation summary since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
It was reported that insyte autoguard winged pnk 20ga x 1.0in had a needle retraction failure.This occurred on 2 occasions.The following information was provided by the initial reporter: material no: (b)(4)batch no: 0119490 it was reported via medwatch report that two needles failed to fully retract.Event description per medwatch report states: two 20 gauge autoguard winged ivs - the needle did not completely retract on both.No injury withi event.Report id# (b)(4).

Brand Name
INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11709095
Report Number1710034-2021-00329
Device Sequence Number3550312
Product Code FOZ
UDI-Device Identifier00382903815333
UDI-Public00382903815333
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number381533
Device Lot Number0119490
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1